# SDR DXTA2024111101090

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 5,844 hours, 3,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: REPEAT WRITEUP.  MAIN CABIN DOOR STICKS AND REQUIRES FORCE TO OPEN. CORRECTIVE ACTION; ADJUSTED MAIN CABIN DOOR RIGGING IAW CE680A AMM 52-10-00. OPS CHECK GOOD. DOOR DOES NOT STICK IN CLOSED POSITION.
